Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

April 26, 2012Towns County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 26, 2012, 9:08 PM EDT for Towns County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 9:08 PM EDT (01:08 UTC)
Expired
Apr 26, 2012, 9:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Towns County, GA

The radar

The Greer radar (KGSP), 128 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1239 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS82 KFFC 270108
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU APR 26 2012

GAZ009-270145-
908 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOWNS COUNTY
UNTIL 945 PM EDT...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HIAWASSEE...MOVING SOUTHEAST
AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HIAWASSEE...TITUS...TATE CITY AND PLUM ORCHARD GAP SHELTER.

&&

LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
      3492 8359 3487 8366 3499 8384 3499 8383
      3500 8355
TIME...MOT...LOC 0108Z 306DEG 29KT 3504 8380

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 26, 8:35 PM EDT, 33 minutes earlier.

Area forecast discussion, Apr 26, 8:35 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT THU APR 26 2012

.PREV DISCUSSION... /ISSUED 348 PM EDT THU APR 26 2012/

SHORT TERM /TONIGHT THROUGH SATURDAY/...
MORNING SHOWERS AND THUNDERSTORMS OVER FAR NORTHEAST GEORGIA HAVE
SUBSIDED AND MOVED OVER THE CAROLINAS...ASSOCIATED WITH UPPER
LEVEL IMPULSE SLID THROUGH THE TENNESSEE VALLEY. SURFACE LOW
PRESSURE MOVING THROUGH THE OHIO VALLEY AND INTO THE MIDATLANTIC
STATES WAS KEEPING AMPLE MOISTURE ACROSS THE NORTHERN CWA. AS LOW PUSHES
OVER THE MIDATLANTIC BIGHT INTO FRIDAY...FRONTAL BOUNDARY ENTERS
NORTHWEST GEORGIA. WITH THIS BOUNDARY...COMBINED WITH A SERIES OF
IMPULSES...PRECIP POTENTIAL REMAINS STEADY THROUGH FRIDAY...AND
HAVE OPTED TO KEEP SLIGHT CHANCE TO CHANCE POPS NORTH OF THE
ATLANTA METRO AREA. MODELED INSTABILITY THROUGH SATURDAY SUPPORTS
MENTION OF ISOLATED TO SCATTERED THUNDER...THOUGH STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS AT THIS TIME. POPS
DIMINISH QUICKLY INTO SATURDAY AS HIGH PRESSURE CENTERED OVER THE
SOUTH ATLANTIC NOSES INTO THE AREA.

OVERALL...SIDED WITH THE WARMER MET GUIDANCE FOR LOWS THROUGH THE
SHORT TERM...WITH DECENT CLOUD COVER AND PRECIP ACTIVITY KEEPING
OVERNIGHT LOWS MORE MILD. HIGHS EXPECTED TO WARM INTO THE MID TO
UPPER 80S BY SATURDAY.

WINDS TODAY HAVE BEEN SLIGHTLY LOWER THAN ANTICIPATED...BUT MODELS
ARE STILL INDICATING WIND CRITERIA CONDITIONS LATER THIS
AFTERNOON...AND HAVE OPTED TO KEEP THE WIND ADVISORY GOING UNTIL
8PM TONIGHT. LATEST LOCAL WRF RUN INDICATING WINDS OVER TN TONIGHT
COULD REMAIN AT OR ABOVE ADVISORY CRITERIA UNTIL MIDNIGHT OR
SO...BUT THIS REMAINS THE OUTLIER OF THE OTHER MODEL CONSENSUS.
CONDITIONS WILL NEED TO BE MONITORED AS THE ADVISORY EXPIRATION
TIME APPROACHES TO DETERMINE IF AN EXTENSION IS WARRANTED.

AS FOR FIRE WEATHER...WITH RH VALUES AND WINDS OUTSIDE OF
CRITERIA FRIDAY...WILL ALLOW THE FIRE DANGER STATEMENT TO RUN
THROUGH 8 PM TONIGHT...WITH NO ADDITIONAL PRODUCT ISSUED AT THIS TIME.

31

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
BERMUDA LIKE RIDGE OVER THE AREA SAT NIGHT BEGINS WEAKENING AS
STRONGER WEDGE LIKE RIDGE BUILDS INTO THE AREA FROM THE NE. THIS
WEDGE BUILDS DOWN THE EASTERN SEABOARD SUNDAY AND INTO N GA BY
MONDAY MORNING. THIS WEDGE SHOULD KEEP GA IN STABLE EASTERLY FLOW
WITH MOSTLY CLOUDY SKIES THROUGH NEXT THU. INSTABILITY INDICES PEAK
EVERYDAY IN THE LONG TERM AROUND 18Z-00Z BUT WITH THIS RIDGE OVER
THE AREA IT SHOULD HELP TO KEEP A CAP ON THINGS. EVEN WITH A
FORECAST COLD AIR DAMMING EVENT...EXPECT TEMPERATURES TO STAY
SLIGHTLY WARMER THAN SEASONAL NORMS.

01

&&

.AVIATION...
00Z UPDATE...
WINDS HAVE MOSTLY DISSIPATED SO PRIMARY CONCERN IS WHETHER TSRA
WILL DEVELOP TONIGHT ACROSS NORTH GA AIRPORTS. LATEST FORECAST
DATA CURRENTLY SHOWS THAT STORMS SHOULD DISSIPATE AROUND
MIDNIGHT...ALTHOUGH CANT RULE OUT STORMS PERSISTING THROUGH THE
NIGHT. LIKELIHOOD APPEARS TOO LOW TO MENTION IN TAFS. SHOULD SEE
SOME STRATUS DEVELOP AROUND 2000FT AFTER 10Z TONIGHT AT MOST SITES
WITH CIGS RISING GRADUALLY FRI MORNING. COULD SEE SCT TSRA FRI
AFTERNOON...AGAIN EXPECTED COVERAGE AND CONFIDENCE NOT HIGH ENOUGH
TO MENTION IN TAF. MAY NEED TO CONSIDER PROB30 FOR TSRA IN LATER
FORECASTS.

SNELSON

//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE ON TSRA LIKELIHOOD THIS EVENING AND FRI AFTERNOON.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  84  59  87 /  20  30  20   5
ATLANTA         63  81  62  84 /  20  20  10   5
BLAIRSVILLE     58  78  55  81 /  80  30  30  10
CARTERSVILLE    60  81  59  87 /  40  30  20  10
COLUMBUS        62  84  61  86 /  10  10  10   5
GAINESVILLE     61  81  60  83 /  40  30  20  10
MACON           61  85  59  87 /  10  20  10   5
ROME            62  82  58  87 /  50  30  20  10
PEACHTREE CITY  59  82  57  85 /  20  20  10   5
VIDALIA         62  86  62  86 /   5  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

13
Hazardous weather outlook, Apr 26, 8:28 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT THU APR 26 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
828 PM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THE REST
OF THIS EVENING. OVERNIGHT THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS. THERE IS A CHANCE THAT SOME OF THESE THUNDERSTORMS
COULD BECOME SEVERE ESPECIALLY THIS EVENING.

.SYNOPSIS...
THERE IS AN AREA OF HIGH PRESSURE LOCATED OVER THE GULF OF MEXICO. A
COLD FRONT WAS SAGGING SOUTH ACROSS TENNESSEE THIS EVENING. AN
UPPER LEVEL SYSTEM WAS ALSO MOVING THROUGH THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS ARE DAMAGING WINDS TO 60
MPH...HAIL...FROM THE SIZE OF NICKELS TO QUARTERS AND OCCASIONAL LIGHTNING.

.DISCUSSION...
A COLD FRONT WAS MOVING SOUTH THROUGH TENNESSEE...ENCOUNTERING A
WARM AND UNSTABLE AIRMASS WITH CAPE VALUES AROUND 1000. DEEP LAYER
SHEAR VALUES ARE MARGINAL....AROUND 40 KNOTS. THESE CONDITIONS
ALONG THE COLD FRONT SAGGING SOUTH WILL SUPPORT CONDITIONS
FAVORABLE FOR THUNDERSTORMS THIS EVENING AND INTO TONIGHT. THE
BEST CHANCE OF THUNDERSTORMS WILL BE NORTH OF A CEDARTOWN TO
ROSWELL TO GAINESVILLE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORMS POSSIBLE FRIDAY THROUGH MONDAY...AND AGAIN WEDNESDAY.
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 26, 3:28 PM EDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU APR 26 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270000-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
328 PM EDT THU APR 26 2012

...FIRE DANGER STATEMENT...

...HIGH FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON THROUGH
EARLY EVENING NORTH AND CENTRAL GEORGIA LOW RELATIVE STRONG WINDS...

SUSTAINED WINDS OF 10 TO 20 MPH CAN BE EXPECTED ALONG WITH GUSTS OF
30 TO 35 MPH. RELATIVE HUMIDITIES WILL LIKELY STAY ABOVE 25
PERCENT.

WITH DRY FUELS...HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED.

PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES CONCERNING
WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.
Special weather statement, Apr 26, 6:28 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT THU APR 26 2012

GAZ008-009-262315-
628 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN UNION AND TOWNS
COUNTIES UNTIL 715 PM EDT...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 8 MILES NORTH OF GUMLOG...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM AS
IT MOVES ACROSS PARTS OF UNION AND TOWNS COUNTIES THROUGH 715 PM
EDT. OCCASIONAL CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS
STORM.

IF YOU ARE IN THE PATH OF THIS STORM... PLEASE MOVE IN DOORS UNTIL
THE STORM HAS PASSED.

&&

LAT...LON 3499 8354 3494 8355 3493 8359 3488 8365
      3482 8365 3480 8367 3478 8382 3473 8384
      3474 8394 3473 8397 3474 8410 3480 8410
      3480 8413 3485 8415 3489 8411 3495 8418
      3499 8413
TIME...MOT...LOC 2224Z 308DEG 35KT 3507 8394
Special weather statement, Apr 26, 7:12 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT THU APR 26 2012

GAZ005-006-262345-
712 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY WIND GUSTS TO 40 MPH IN PARTS OF
MURRAY AND FANNIN COUNTIES UNTIL 745 PM EDT...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 5 MILES NORTH OF TENNGA...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
POSSIBLE AS THIS STORM MOVES ACROSS PARTS OF NORTH MURRAY AND FANNIN
COUNTIES THROUGH 745 PM EDT.

IF YOU ARE IN THE PATH OF THIS STORM... PLEASE MOVE IN DOORS UNTIL
THE STORM HAS PASSED.

&&

LAT...LON 3499 8414 3495 8418 3489 8411 3488 8411
      3483 8415 3482 8433 3485 8442 3485 8461
      3483 8459 3480 8461 3479 8487 3480 8484
      3481 8486 3484 8485 3487 8482 3493 8484
      3499 8481
TIME...MOT...LOC 2310Z 308DEG 34KT 3505 8469
Local storm report, Apr 26, 7:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             MACEDONIA               34.91N 83.73W
04/26/2012  E0.50 INCH       TOWNS              GA   PUBLIC

            DIME SIZED HAIL WAS REPORTED BY THE PUBLIC AT 708 PM.

&&

GWETZEL
Local storm report, Apr 26, 7:45 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             HIAWASSEE               34.95N 83.76W
04/26/2012  E1.00 INCH       TOWNS              GA   PUBLIC

            THE PUBLIC REPORTED QUARTER SIZED HAIL IN THE CITY OF
            HIAWASSEE.

&&

GWETZEL
Special weather statement, Apr 26, 9:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT THU APR 26 2012

GAZ009-270145-
908 PM EDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOWNS COUNTY
UNTIL 945 PM EDT...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HIAWASSEE...MOVING SOUTHEAST
AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE HIAWASSEE...TITUS...TATE CITY AND PLUM ORCHARD GAP SHELTER.

&&

LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
      3492 8359 3487 8366 3499 8384 3499 8383
      3500 8355
TIME...MOT...LOC 0108Z 306DEG 29KT 3504 8380

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 3:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Apr 27, 3:41 PM EDTSpecial Weather StatementFFCChattooga34 min
Apr 27, 4:11 PM EDTSpecial Weather StatementFFCChattooga34 min
Apr 27, 4:40 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd35 min
Apr 27, 5:15 PM EDTSpecial Weather StatementFFCChattooga30 min
Apr 27, 5:30 PM EDTSpecial Weather StatementFFCCobb30 min
Apr 27, 5:54 PM EDTSpecial Weather StatementFFCForsyth36 min
Apr 27, 6:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Apr 27, 6:47 PM EDTSpecial Weather StatementFFCClarke28 min
Apr 27, 7:05 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson25 min
Apr 27, 7:07 PM EDTSevere Thunderstorm WarningFFCMadison38 min
Apr 27, 7:27 PM EDTSpecial Weather StatementFFCHall, Jackson33 min
Apr 27, 7:46 PM EDTSpecial Weather StatementFFCMadison14 min
Apr 27, 7:54 PM EDTSpecial Weather StatementFFCMadison36 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.